| Mail |
You might also like: WoW Insider, Joystiq, and more

Posts tagged side-effects

Study shows intense gaming can cause changes in real-life perception

A new study published in the International Journal of Human-Computer Interaction has linked changes in visual perception and "pseudo-hallucinatory experiences" with intense video gaming. According to the study, intensive playing can cause the player's mind to perceive real-life objects through a ga...

Continue Reading

Drugs aren't bad in EVE, m'kay?

One of the interesting features of EVE Online is that it has a drug trade in which players are actively engaged. Rather than merely being an illegal commodity, drugs -- called boosters -- enhance the performance of EVE's pilots, albeit with some potential side effects. To understand boosters though...

Continue Reading


Featured Stories

Engadget

Engadget

Joystiq

Joystiq

WoW Insider

WoW

TUAW

TUAW